We compute the parity of a path of Fredholm operators in terms of its index bundle. The result is applied to the study of bifurcation of semilinear

The fundamental group of the space of linear Fredholm operators and the globalanalysis of semilinear equations / Fitzpatrick, P.; Pejsachowicz, Jacobo. - STAMPA. - 12:(1988), pp. 995-1002. ((Intervento presentato al convegno Seminar in Fixed Point Theory and Its Applications International congress of mathematicians tenutosi a Berkeley nel 3 -11/8- 1986. [10.1090/conm/072].

The fundamental group of the space of linear Fredholm operators and the globalanalysis of semilinear equations

PEJSACHOWICZ, JACOBO
1988

Abstract

We compute the parity of a path of Fredholm operators in terms of its index bundle. The result is applied to the study of bifurcation of semilinear
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2499237
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo